Lease this WebApp and get rid of the ads.
Anonymous
Still and acne
Tue Jun 24, 2014 03:52
161.53.236.47

I am taking anakinra for four years (every three weeks) and it is great for me. I am totally ok. But I also have problem with acnes. I think that acne is one of side effects of anakinra.
Do you take anakinra only when you feel bad or you are taking it continually?

  • Still and acneMichael , Wed Jun 19 13:20
    Hi my names Michael and I was diagnosed with still four years ago. I take anakinra shot whenever I have a flare up, and I was wondering if anyone else with stills deals with cystic acne? If so how do ... more
    • Re: Still and acneClifford Theodore Lexi-Lou, Mon Jun 22 20:51
      Hi, I know your post was a few years ago, I am wondering how you are doing now. This site is still active, however, we need to get more people posting. Hope you found a solution. I would like to hear ... more
    • Still and acne — Anonymous, Tue Jun 24 03:52
Click here to receive daily updates